# SDR TWRA9823

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1559
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TURNED ON LANDING LGIHTS AND STARTED SMOKING BEHIND SWITCHS.  TURNED OFF LIGHTS, SMOKE WENT AWAY.  FOUND LEFT OUTBOARD LANDING LIGHT AT FAULT, PULLED AND COLLARED CIRCUIT BREAKER ON P15 PANEL.  PLACARDED INOP.  REMOVED AND REPLACED SWITCH.  REACTIVATED SYSTEM.  PERFORMED OPS CHECK OK, NO SMOKE IN COCKPIT PER MM 33-11-00.  (M)
